Udvikling af tuberkulose efter behandling med TNF-α-inhibitoren infliximab

Morten Dahl*, Pernille Ravn

*Corresponding author af dette arbejde

    Publikation: Bidrag til tidsskriftArtikelForskningpeer review

    Abstrakt

    We describe the two first reported cases of tuberculosis (TB) developed after infliximab treatment in Denmark. In case 1, a 45-year-old Greenlandic man was treated with infliximab because of severe ankylosing spondylitis. Four months later, he was diagnosed with pulmonary TB. The patient had been treated for TB 15 years earlier. The close time correlation between infliximab treatment and TB indicated a reactivation of latent TB. In case 2, a 38-year-old Tamil refugee received infliximab treatment for Crohn's disease. He had a non-reacting Mantoux and a normal chest X-ray before treatment. Thirteen months later, he was diagnosed with TB, pleuritis and lymphadenitis. DNA-subtyping analysis indicated that the patient had been infected in the country of his origin and subsequently developed M. tuberculosis reactivation disease. These two cases show that it is necessary to be highly alert to the possibility of the development of TB by patients receiving infliximab treatment.

    Bidragets oversatte titelDevelopment of tuberculosis after treatment with the TNF-α-inhibitor infliximab
    OriginalsprogDansk
    Sider (fra-til)527-528
    Antal sider2
    TidsskriftUgeskrift for laeger
    Vol/bind167
    Udgave nummer5
    StatusUdgivet - 31 jan. 2005

    Fingeraftryk

    Udforsk hvilke forskningsemner 'Udvikling af tuberkulose efter behandling med TNF-α-inhibitoren infliximab' indeholder.

    Citationsformater